Journal article icon

Journal article

A model and variance reduction method for computing statistical outputs of stochastic elliptic partial differential equations

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 1.6MB)
Publisher copy:
10.1016/j.jcp.2015.05.041

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Air Force Office of Scientific Research
Grant:
FA9550-11-1-0141
FA9550-12-0357
FA9550-11-1-0141
FA9550-12-0357
More from this funder
Name:
Singapore-MIT Alliance for Research and Technology Centre
Publisher:
Elsevier
Journal:
Journal of Computational Physics More from this journal
Volume:
297
Pages:
700-720
DOI:
ISSN:
1090-2716
Pubs id:
pubs:526344
UUID:
uuid:07065384-d2ae-41de-9b47-ece618ad10a3
Local pid:
pubs:526344
Source identifiers:
526344
Deposit date:
2015-06-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP